# SDR SWAA2022041251226

- Difficulty date: December 12, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FLOOR BEAM STA 328; RBL 44; WL 208.1 / THIS ITEM WAS ACCOMPLISHED ON N/R; S/N W.135684 THIS ITEM NOW CLOSED.
